# SDR VNAA2010061800009

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 15,287 hours, 15,069 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN AMBER CABIN ALTITUDE MESSAGE IN FLIGHT AFTER DEPARTURE FROM SAV.  AIRCRAFT RETURNED TO SAV AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AFT CARGO DOOR NOT CLOSED PROPERLY.  MAINTENANCE INSPECTED THE DOOR AND TRACKS AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
